In light of the increasing reports of unexpected and sudden cardiac events among vaccinated individuals, concerns about potential long-term effects of COVID-19 vaccines have become a topic of discussion.
Dr. Pierre Kory, Chief Medical Officer of the FLCCC, and Dr. Paul Marik, Chief Scientific Officer, recently provided updates on I-RECOVER: Post Vaccine Syndrome to address these worries and offer insights into potential risks and protective measures.
It’s crucial to recognize that individuals react differently to COVID-19 vaccines. Dr. Kory identifies three distinct groups: those who experience a constellation of symptoms, individuals with a single vaccine-related complication, and those who remain asymptomatic post-vaccination. The latter group, despite showing no signs of adverse effects, often worries about a potential ‘ticking time bomb’ within them.
The timeframe of concern for asymptomatic individuals is four to six months after their last vaccine dose. If no adverse symptoms have emerged during this period, there is some reassurance. Dr. Marik notes that previously, it was believed that most vaccine injuries manifested within days to weeks. However, there’s emerging evidence of otherwise healthy individuals experiencing sudden cardiac events around the five-month mark.
Dr. Kory emphasizes that if you’re well beyond five months with no symptoms, you’re likely okay. The deaths occurring around the five-month peak are thought to be related to massive fibrin clots. Reassuring those without symptoms, Dr. Kory suggests that there is a good chance of being in the clear after this timeframe.
For individuals vaccinated or boosted within the past five months, the FLCCC doctors offer suggestions based on their understanding of the potential processes leading to sudden cardiac events. They recommend considering anti-platelets (aspirin) and fibrinolytics (nattokinase, lumbrokinase) to potentially mitigate or interrupt the development of life-threatening clots. However, they caution that there’s a lack of scientific research into the causes of vaccine injury, as major health institutions assert the safety and effectiveness of vaccines.
Dr. Marik proposes risk stratification for asymptomatic patients in this post-vaccination timeframe, with those at moderate to high risk starting preventative measures. As there’s currently no widely recognized risk of sudden death post-vaccine, risk stratification lacks supporting data.
In the absence of a risk-stratified approach, individuals may consider discussing the following interventions with their healthcare providers:
- Daily low-dose aspirin (81 mg)
- Nattokinase (100-200 mg twice daily) for those with low risk of bleeding
- Omega-3 fatty acids (2-4 g daily)
- Resveratrol or flavonoid combination supplement
- Diet modulation (Low-carb, high-fat diet, low in omega-6 vegetable oils, avoiding processed foods)
Additionally, since many deaths seem to occur during physical activity, especially among younger individuals, vigorous physical activity should be avoided for at least three weeks following vaccination or boosting. While these interventions may not guarantee the mitigation of risk or save lives, they are regarded as common-sense, safe, and pragmatic measures to potentially prevent life-threatening events.
To read more, see ‘An Approach to Managing Post-Vaccine Syndrome’.
To find a provider familiar with our protocols, consult the FLCCC provider directory.